zbMATH — the first resource for mathematics

Local characterization of holomorphic automorphisms of Siegel domains. (English. Russian original) Zbl 0572.32018
Funct. Anal. Appl. 17, 285-294 (1983); translation from Funkts. Anal. Prilozh. 17, No. 4, 49-61 (1983).
Extending previous work, the authors investigate the Bergman-Shilov boundary of an arbitrary ”nondegenerate” Siegel domain and prove the following basic theorem: Let D and D’ be nondegenerate Siegel domains in \({\mathbb{C}}^{n+m}\) and M and M’ their Bergman-Shilov boundary respectively. Let \(\phi\) : \(S\to S'\) be a homeomorphism of connected open subsets \(S\subset M\) and S’\(\subset M'\), satisfying (componentwise in the sense of distribution theory) the tangential Cauchy-Riemann equations on S. Then the map \(\phi\) can be extended to a biholomorphic map \(\phi\) : \(D\to D'\). In section 1 simple facts about the Shilov boundary are proved. In section 2 deep results (e.g. of Naruki and Alexander) are used to investigate the ”analyticity of a CR-homeomorphisms of the skeleton of a Siegel domain”. Section 3 contains the proof of the basic theorem and the last section indicates ”additional results”.
Reviewer: J.Dorfmeister

32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
32D15 Continuation of analytic objects in several complex variables
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
32H99 Holomorphic mappings and correspondences
Full Text: DOI
[1] I. I. Pyatetskii-Shapiro, Geometry of the Classical Domains and the Theory of Automorphic Functions [in Russian], Nauka, Moscow (1961).
[2] H. Rossi and M. Vergne, ”Equations de Cauchy?Riemann tangentielles associet?s un domaine de Siegel,” Ann. Scient. Ec. Norm. Sup., 4e Series, No. 9, 31-80 (1976). · Zbl 0398.32018
[3] H. Poincar?, ”Les fonctions analytique de deux variables et la representation conforme,” Rend. Circ. Math., Palermo, No. 23, 185-220 (1907). · JFM 38.0459.02 · doi:10.1007/BF03013518
[4] H. Alexander, ”Holomorphic mappings from the ball and polydisc,” Math. Ann.,209, No. 2, 249-256 (1974). · Zbl 0281.32019 · doi:10.1007/BF01351851
[5] A. E. Tumanov and G. M. Khenkin, ”Local characterization of analytic automorphisms of classical domains,” Dokl. Akad. Nauk SSSR,267, No. 4, 796-794 (1982). · Zbl 0529.32014
[6] I. Naruki, ”Holomorphic extension problem for standard real submanifolds of second kind,” Publ. RIMS, Kyoto Univ.,6, No. 2, 113-187 (1970). · Zbl 0225.32008 · doi:10.2977/prims/1195194189
[7] B. Malgrange, Lectures on the Theory of Functions of Several Complex Variables [Russian translation], Nauka, Moscow (1969). · Zbl 0184.10903
[8] C. Fefferman, ”The Bergman kernel and biholomorphic mappings of pseudoconvex domains,” Invent. Math.,26, No. 1, 1-65 (1974). · Zbl 0289.32012 · doi:10.1007/BF01406845
[9] W. Rudin, ”Holomorphic maps that extend to automorphisms of a ball,” Proc. Am. Math. Soc.,81, No. 3, 429-432 (1981). · Zbl 0497.32011 · doi:10.1090/S0002-9939-1981-0597656-8
[10] G. A. Airapetyan and G. M. Khenkin, ”Analytic extension of CR-functions through ”spearheads,” Dokl. Akad. Nauk SSSR,259, No. 4, 777-781 (1981). · Zbl 0521.32016
[11] S. I. Pinchuk, ”Analytic extension of holomorphic maps,” Mat. Sb.,98, No. 3, 416-435 (1975).
[12] H. Lewy, ”On the boundary behavior of holomorphic mappings,” Acad. Naz. Lincei,35, No. 1, 1-8 (1977). · Zbl 0377.31008
[13] S. Bochner, ”Weak solutions of linear partial differential equations,” J. Math. Pure Appl.,35, No. 2, 193-202 (1956). · Zbl 0070.31502
[14] R. Harvey and J. Polking, ”Removable singularities of solutions of linear partial differential equations,” Acta Math.,125, No. 1, 39-50 (1970). · Zbl 0214.10001 · doi:10.1007/BF02838327
[15] H. Lewy, ”On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables,” Ann. Math.,64, No. 3, 514-522 (1956). · Zbl 0074.06204 · doi:10.2307/1969599
[16] H. Rossi, ”A generalization of a theorem of Hans Lewy,” Proc. Am. Math. Soc.,19, No. 2, 436-440 (1968). · Zbl 0182.41404 · doi:10.1090/S0002-9939-1968-0222327-0
[17] H. Federer, Geometric Measure Theory, Springer-Verlag (1969). · Zbl 0176.00801
[18] H. Cartan, Sur les Groupes des Transformations Analytiques, Hermann, Paris (1935), pp. 1-45. · Zbl 0010.39502
[19] N. Tanaka, ”On generalized graded Lie algebras and geometric structures,” J. Math. Soc. Jpn.,19, No. 2, 215-254 (1967). · Zbl 0165.56002 · doi:10.2969/jmsj/01920215
[20] A. B. Goncharov, ”Infinitesimal structures connected with Hermitian symmetric spaces,” Funkts. Anal.,15, No. 3, 83-84 (1981). · Zbl 0485.53032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.